MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE LIMITING HANDLE/QUICK RELEASE-6MM HEX COUPLING; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE LIMITING HANDLE/QUICK RELEASE-6MM HEX COUPLING; SCREWDRIVER
Model Number 321.133
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, the torque limiting t-handle had failed in calibration.There was no patient involvement.This report involves one (1) torque limiting handle/quick release-6mm hex coupling.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part: 321.133.Synthes lot: 6972670-18.Supplier lot: 6972670-18.Release to warehouse date: august 31, 2012.Supplier: tecomet kenosha.No nonconformance reports (ncrs) generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: it was reported that the torque limiting t-handle had failed in calibration.The torque tested high.The repair technician reported the device required further testing at the vendor.The cause of the issue is unknown.The item was repaired per the inspection sheet and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TORQUE LIMITING HANDLE/QUICK RELEASE-6MM HEX COUPLING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13306169
Report Number2939274-2022-00224
Device Sequence Number19689209
Product Code HXX
UDI-Device Identifier10705034769110
UDI-Public(01)10705034769110
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number321.133
Device Catalogue Number321.133
Device Lot Number6972670-18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown